# SDR ASAA2016033116196

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,537 hours, 11,073 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 155981
- Condition: Failed
- Location: Hf Antenna
- Part time: 34,810 hours, 10,301 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 WILL NOT TUNE OR TRANSMIT.  ACFT GROUNDED.  REMOVED HF COUPLER NR 2 REF AMM 23-11-61-000-801.  ACCOMPLISHED HF ANTENNA ELECTRICAL BOND CHECK REF AMM 23-11-51-760-801. BONDING CHECKS GOOD -2.6 MILLIOHMS AND 2.7 MILLIOHMS.  INSTALLED NEW HF COUPLER REF AMM 23-11-61-400-801.  OPS CHECK IAW THE SAME FOR BOTH AUDIO PANELS.
